# SDR DALA1034510660

- Difficulty date: November 28, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 66,696 hours, 31,122 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MX FOUND THE FIRST CLASS SEAT EMERGENCY LIGHTS INOPERATIVE. MX REPLACED THE BATTERY PACK. OPS CHECK WAS GOOD.
